• 8 months ago

    Confused

    I am 41 years old. I don't have anyone I can talk to about how I am feeling. I've been living with my boyfriend for almost 3 years now. He is 51. Our sex life went from 2 times a week to once or twice a year. When I ask him what's wrong. If it's me or someone else. He tells me his dick is broke. I know he does have problems sometimes. When I've done his laundry I've noticed white stains in his underwear. I've asked about it. He says men leak sometimes, at his age. He tells me that I have nothing to be afraid of. But I am fearful and confused. Please help me understand what this is?

Responses

  • 8 months ago

    RE: Confused

    I think the only way you can understand what is happening is by talking to him. A lot of things can cause low sex drive, like depression or even underlying thyroid issues. Either that or he has actual erectile dysfunction, if you're not aware of this then he may be suffering emotionally and feels embarrassed. The white stuff might just be his dysfunction. Go to the doctor with him. I don't think anything horrible is happening :) My aunt went through the same thing with her husband and after a few awkward conversations things were already better and he saw a doctor right away.
  • 8 months ago

    RE: Confused

    Hi I'm nearly 70 and never leaked, it could be that the sphincter that controls his ejaculations has got week, for this he needs to kegels there a very simple exercise for both men and women.

    For him he just goes to www.pegym.com just under the header banner he will see kegels, there very simple to do,, worked for me when I was having weak ejaculations.

    Another reason for leakage could be, if you don't mind me asking, it could be he watch's porn, and that could also be why he is off his sex life, porn will shut down his sexual receptors, that just a thought.

    At 51 he could start taking DHEA and Tribulus these to could improve his sex life, DHEA is a hormone that slowly goes away as we age and reduces our sex lives, Tribulus works the same way and one backs the other up, and he could also have L-Argiinine, this is nitric oxide, this helps with erections.

    I have more Ideas that may help as its our blood, it needs to be clean and good clean blood makes for good erections.

    But please do read up about them for more help. OK

    NOWHARD
  • RE: Confused

    I agree with the comments by anonymous. Talk with him. Be sensitive to how difficult this may be for him emotionally. And support him in going to the doctor. I wish the two of you the best!
  • 8 months ago

    RE: Confused

    Take him to see his doctor. There are a lot of things that could cause this. To just start popping pills taking herbs which could easily interact with medications he is on could be disastrous. Most of all talk to him. Be supportive and understanding, chances are he may not feeling like much of a man right now. For some reason many men seem to think that our little friend dictates how much of a man we are.